MAUDE Adverse Event Report: VEGA TECHNOLOGIES INC. DRIVE; NEBULIZER

VEGA TECHNOLOGIES INC. DRIVE; NEBULIZER
Model Number 18081
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Codes Unspecified Infection (1930); Sore Throat (2396)
Date of Event 07/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Devilbiss healthcare received a medwatch report regarding an incident involving an oxygen concentrator, which states "patient smoking with oxygen on and sustained second degree burns to face." there is no statement or evidence in the report suggesting the oxygen concentrator malfunctioned or in any way caused or contributed to the patient injury.The unit was returned to devilbiss for evaluation, and the evidence indicates the root cause of the thermal damage to the unit was the result of an external heat/fire source, which is consistent with the report of the patient smoking while using the oxygen concentrator.The unit was repaired and is operating to specification.".
 
Event or Problem Description
(b)(6) healthcare was notified of an incident involving the tubing of an end users nebulizer becoming very warm to the touch.The reporter of the incident indicated that the end user sustained a yeast infection in her throat which became blistered.The reporter of the incident indicated that it was unclear if the injury was from the medicine or a combination of the heat, which they felt was excessive.There was no information regarding an medical attention received.Multiple attempts were made to obtain additional information.Repeated attempts to obtain additional information and arrange for the device to be returned for evaluation and investigation were unsuccessful.(b)(6) healthcare believes they will be unable to gather additional information.If pertinent information becomes available at a later date, an addendum to this report will be filed.
 
Additional Manufacturer Narrative
(b)(6) healthcare previously reported in section b5 of receiving a medwatch report regarding an incident involving an oxygen concentrator, which states "patient smoking with oxygen on and sustained second degree burns to face." there is no statement or evidence in the report suggesting the oxygen concentrator malfunctioned or in any way caused or contributed to the patient injury.The unit was returned to (b)(6) for evaluation, and the evidence indicates the root cause of the thermal damage to the unit was the result of an external heat/fire source, which is consistent with the report of the patient smoking while using the oxygen concentrator.The unit was repaired and is operating to specification." this was not the correct narrative for this submission.This issue was reported on mdr 2515872-2022-00112.The correct narrative for this issue is in section b5 of this report.

Brand Name
DRIVE
Common Device Name
NEBULIZER
Manufacturer (Section D)
VEGA TECHNOLOGIES INC.
yangwu district
dalang town
dongguan, guangdong 52378 9
CH  523789
MDR Report Key15550733
Report Number2438477-2022-00082
Device Sequence Number2796755
Product Code CAF
UDI-Device Identifier00822383504131
UDI-Public00822383504131
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/16/2023
Report Date (Section F) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number18081
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/28/2022
Device Age2 YR
Event Location Home
Date Report to Manufacturer11/16/2023
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/06/2022
Supplement Report FDA Received Date11/16/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA11/16/2023